Alert archive / New York / Flash Flood Warnings in 2009

Flash Flood Warning 8, NWS New York, NY

June 26, 2009Rockland County, Westchester County, New York; Greater Bridgeport Planning Region, Connecticut

NWS New York, NY issued this flash flood warning at Jun 26, 2009, 5:57 PM EDT for Rockland County, Westchester County, New York; Greater Bridgeport Planning Region, Connecticut. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2009, 5:57 PM EDT (21:57 UTC)
Expired
Jun 26, 2009, 8:00 PM EDT
In force
2 hr
Issued by
NWS New York, NY
Area
Storm-based polygon
Flood severity
None

Counties Greater Bridgeport Planning Region, CT, Rockland County, NY, Westchester County, NY

The radar

The Brookhaven radar (KOKX), 65 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 6:30 PM EDTFLASH FLOODStamford, CTCARS STUCK IN WATER NEAR INTERSECTIONS OF ELM STREET AND SOUTH STATE STREET AS WELL AS EAST MAIN STREET AND CRYSTAL STREET

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 10.0 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2009-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2009-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-380 J/kg
Mixed-layer LCL
1367 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KOKX 262157
FFWOKX
CTC001-NYC087-119-270000-
/O.NEW.KOKX.FF.W.0008.090626T2157Z-090627T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW YORK NY
557 PM EDT FRI JUN 26 2009

THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTCHESTER COUNTY IN SOUTHEAST NEW YORK...
  SOUTHERN FAIRFIELD COUNTY IN SOUTHERN CONNECTICUT...
  ROCKLAND COUNTY IN SOUTHEAST NEW YORK...

* UNTIL 800 PM EDT...

* AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA. AS MUCH AS 2 INCHES HAS FALLEN ACROSS SOUTHERN 
WESTCHESTER AND FAIRFIELD COUNTIES.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. DO NOT DRIVE 
INTO AREAS WHERE WATER CROSSES THE ROAD.

&&

LAT...LON 4111 7325 4110 7335 4106 7341 4104 7347
      4104 7349 4100 7357 4101 7359 4100 7363
      4095 7366 4094 7370 4088 7378 4093 7391
      4100 7390 4112 7420

$$

SMITH
2 follow-up statements
000 
WGUS71 KOKX 262322
FFSOKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
722 PM EDT FRI JUN 26 2009

CTC001-NYC087-119-270000-
/O.CON.KOKX.FF.W.0008.000000T0000Z-090627T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROCKLAND NY-FAIRFIELD CT-WESTCHESTER NY-
722 PM EDT FRI JUN 26 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR
WESTCHESTER...SOUTHERN FAIRFIELD AND ROCKLAND COUNTIES...

AT 720 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT AS MUCH AS 2 INCHES OF RAIN HAS FALLEN OVER THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. MOVE TO HIGHER GROUND.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED 
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 4111 7325 4110 7335 4106 7341 4104 7347
      4104 7349 4100 7357 4101 7359 4100 7363
      4095 7366 4094 7370 4088 7378 4093 7391
      4100 7390 4112 7420

$$

SMITH
000 
WGUS71 KOKX 270009
FFSOKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
809 PM EDT FRI JUN 26 2009

CTC001-NYC087-119-270018-
/O.EXP.KOKX.FF.W.0008.000000T0000Z-090627T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROCKLAND NY-FAIRFIELD CT-WESTCHESTER NY-
809 PM EDT FRI JUN 26 2009

...THE FLASH FLOOD WARNING HAS EXPIRED FOR WESTCHESTER...SOUTHERN
FAIRFIELD AND ROCKLAND COUNTIES...

WATER MAY STILL COVER ROADS IN SOME AREAS. DO NOT DRIVE THROUGH 
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 4111 7325 4110 7335 4106 7341 4104 7347
      4104 7349 4100 7357 4101 7359 4100 7363
      4095 7366 4094 7370 4088 7378 4093 7391
      4100 7390 4112 7420

$$

SMITH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 3:22 PM EDT, 2 hours 35 minutes earlier.

Area forecast discussion, Jun 26, 3:22 PM EDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
322 PM EDT FRI JUN 26 2009

.SYNOPSIS...
A COLD FRONT WILL SLOWLY CROSS THE REGION TONIGHT. A BROAD AREA
OF LOW PRESSURE THEN BUILDS INTO THE NORTHEASTERN UNITED STATES
FOR THE WEEKEND...THEN SLIDES OFFSHORE BY MONDAY. ANOTHER SLOW
MOVING LOW PRESSURE SYSTEM OVER THE GREAT LAKES WILL IMPACT THE
AREA THROUGH THE REMAINDER OF THE WEEK...ENSURING UNSETTLED
WEATHER.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
WITH PLENTY OF INSTABILITY IN PLACE...SCATTERED STRONG TO SEVERE
THUNDERSTORMS EXPECTED THIS EVENING. A COLD FRONT WILL SLOWLY PASS
ACROSS THE AREA FROM WEST TO EAST OVERNIGHT. PLENTY OF LEFTOVER
LOW LEVEL MOISTURE AND LIGHT WINDS WILL RESULT IN THE FORMATION OF
PATCHY FOG. CONVECTION WILL DIMINISH IN INTENSITY AND COVERAGE.

REGARDING TEMPERATURES...FOLLOWED MOS BLEND.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
CLOSED UPPER LOW AND ASSOCIATED COLD POOL OVER THE AREA SATURDAY
WILL SLOWLY PASS TO THE EAST AS NEXT CLOSED LOW DIGS ACROSS THE
GREAT LAKES REGION. WOULD EXPECT SCATTERED CONVECTION TO
DEVELOP SATURDAY...BUT DRIER BOUNDARY LAYER WILL KEEP CAPES DOWN
SOMEWHAT IN SPITE OF COLD AIR ALOFT.

DIURNALLY DRIVEN CONVECTION WANES SATURDAY EVENING...AND EXPECT
SLIGHTLY LESS COVERAGE ON SUNDAY AS CWA REMAINS BETWEEN WEAKENING
LOW...AND UPSTREAM LOW. WEAK RIDGING BETWEEN.

MINIMAL POPS STILL WARRANTED THROUGH MONDAY AS MODELS DO OUTPUT
SCT CONVECTION IN PERSISTENT UNSTABLE AIRMASS. AGAIN...COVERAGE
QUITE LOW...SO MANY LOCATIONS SHOULD REMAIN DRY.

AS FOR TEMPS...UNDERCUT MAVS AND LEANED TOWARD COOLER MET NUMBERS
DUE TO CONVECTION AND CLOSED UPPER LOW PARKED OVER THE NORTHEAST.
FEEL TEMPS REMAIN BELOW NORMAL.

A SLIGHT WARMUP POSSIBLE SUNDAY AND MONDAY...NEAR NORMAL.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
UNSETTLED WEATHER CONTINUES THROUGH THE EXTENDED PERIOD WITH AT
LEAST CHANCE POPS EACH DAY FOR RAIN SHOWERS. A LARGE CUTOFF LOW OVER
THE GREAT LAKES WILL SLOWLY SHIFT TOWARD THE NORTHEAST THROUGH THE
WEEK. SHORTWAVES ROTATING AROUND THIS LOW PROVIDE CONSIDERABLE
CLOUDINESS AND PERIODS OF SHOWER ACTIVITY. CLOUD COVER SHOULD KEEP
HIGH TEMPS AT OR NEAR CLIMATOLOGY...MAINLY IN THE 70S AND LOWER 80S.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
HIGH CONFIDENCE ON CONVECTION ACROSS THE TERMINALS LATER THIS
AFTERNOON AND EVENING AS SHORT WAVE NOTED IN WATER VAPOR IMAGERY
MOVES ACROSS THE AREA. CLUSTERS OF THUNDERSTORMS ACROSS NRN PA AND
SRN TIER OF NY WILL DROP SE AND CROSS NYC AREA TERMINALS 21-01Z.
SUB-VFR EXPECTED WITH LOCALIZED GUSTY WINDS AND HEAVY RAIN ACROSS ALL
TERMINALS. STRONG TO LOCALIZED SEVERE CONVECTION WITH FREQUENT
LIGHTNING EXPECTED.

IFR CEILINGS ACROSS COASTAL CT AND LI WILL MIX OUT TEMPORARILY AS
CONVECTION MOVES APPROACHES. WESTERLY WINDS OF 10-15 KT IN THE
MIXED LAYER. FOG/HAZE WILL REDEVELOP QUICKLY OVERNIGHT. PLENTY OF
LOW LEVEL MOISTURE AND LIGHT WINDS WILL LIKELY BRING VLIFR CONDS
ACROSS COASTAL TERMINALS EARLY MORNING HOURS AND MAY LINGER
THROUGH MID MORNING SAT...ESPECIALLY AT KGON.

OUTLOOK /18Z SATURDAY THROUGH TUESDAY/...
SAT-TUE:...VFR...WITH SUB VFR POSSIBLE IN SCT TSRA/SHRA.

&&

.MARINE...
WINDS REMAIN LIGHT THROUGH THE NEXT SEVERAL DAYS. LATEST
OBSERVATIONS INDICATE NEAR 5 FOOT SEAS IN A SE SWELL. WAVE WATCH
SEEMS TOO HIGH INITIALLY...SO UNDERCUT OUTPUT BY A FOOT. FEEL SEAS
REMAIN BELOW 5 FT...AS WIND DRIVEN WAVES NEGLIGIBLE.

COLD FRONT SLOWLY PASSES ACROSS THE WATERS TONIGHT. AREA OF LOW
PRESSURE REMAINS IN THE WATERS VICINITY FOR QUITE SOME TIME.

UNSETTLED WEATHER THE MAIN THREAT FOR MARINE INTERESTS OVER THE
NEXT SEVERAL DAYS.

&&

.HYDROLOGY...
WITH PWATS AROUND 1.5 INCHES THIS EVENING...ANY THUNDERSTORM COULD
PRODUCE LOCALLY HEAVY RAINFALL CAUSING MINOR FLOODING...ESPECIALLY
OF POOR DRAINAGE AREAS AND SMALLER CREEKS AND STREAMS GIVEN RECENT
RAINFALL ACROSS THE REGION). AREA WIDE EXPECT BASIN AVERAGE
AMOUNTS OF 0.25 TO 0.75 INCHES FROM CONVECTION AHEAD OF THE COLD
FRONT EXPECTED THROUGH TONIGHT. RELATIVELY WET PERIOD SATURDAY
THROUGH NEXT WEEK...WITH SCATTERED SHOWERS DAILY...MOST AREAS WILL
NOT RECEIVE RAIN EVERY DAY...BUT THOSE THAT DO COULD RECEIVE
0.25-0.5 INCHES. MAIN IMPACT WILL BE TO KEEP AREA WATER TABLES
FROM RECEDING FROM RELATIVELY HIGH CURRENT LEVELS.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...NONE.

&&

SYNOPSIS...PW
NEAR TERM...PW
SHORT TERM...PW
LONG TERM...BC
AVIATION...IRD
MARINE...BC/PW
HYDROLOGY...PW
Hazardous weather outlook, Jun 26, 2:47 PM EDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NEW YORK NY
247 PM EDT FRI JUN 26 2009

ANZ330-335-338-340-345-350-353-355-CTZ005>012-NJZ002>006-011-
NYZ067>081-271345-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-NORTHERN FAIRFIELD-
NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-NORTHERN NEW LONDON-
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-WESTERN PASSAIC-BERGEN-EASTERN PASSAIC-ESSEX-
HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-
SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU-
NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-
247 PM EDT FRI JUN 26 2009

...SEVERE THUNDERSTORM WATCH 517 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST
NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

In the hours before

Local storm report, Jun 26, 4:51 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
451 PM EDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     HAIL             WATERBURY               41.56N 73.04W
06/26/2009  E0.75 INCH       NEW HAVEN          CT   TRAINED SPOTTER

&&

JMC
Local storm report, Jun 26, 4:56 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
456 PM EDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             PORT JERVIS             41.38N 74.69W
06/26/2009  E0.88 INCH       ORANGE             NY   EMERGENCY MNGR

&&

JMC
Local storm report, Jun 26, 5:13 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
513 PM EDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             4 NW CHESHIRE           41.55N 72.95W
06/26/2009  E0.88 INCH       NEW HAVEN          CT   TRAINED SPOTTER

&&

JMC
Local storm report, Jun 26, 5:18 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
518 PM EDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             EASTCHESTER             40.96N 73.81W
06/26/2009  E1.00 INCH       WESTCHESTER        NY   TRAINED SPOTTER

&&

JMC
Special weather statement, Jun 26, 5:47 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
547 PM EDT FRI JUN 26 2009

NYZ078-262245-
NORTHWEST SUFFOLK-
547 PM EDT FRI JUN 26 2009

...STRONG THUNDERSTORMS WILL IMPACT SUFFOLK COUNTY...

AT 547 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM DARIEN TO
BAYVILLE...OR ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF NORWALK TO
OYSTER BAY...AND MOVING EAST AT 20 MPH.

THESE STORMS WILL BE...
  NEAR CENTERPORT BY 605 PM.
  NEAR NORTHPORT BY 610 PM.
  NEAR STONY BROOK BY 640 PM.

FREQUENT CLOUD TO GROUND LIGHTNING...SMALL HAIL...AND GUSTY WINDS UP
TO 50 MPH ARE EXPECTED WITH THESE STORMS. IN ADDITION...VERY HEAVY
RAIN...WITH RAINFALL RATES OF UP TO 1.5 INCHES AN HOUR...IS
OCCURRING WITH THESE STORMS. THIS COULD CAUSE PONDING OF WATER ON
ROADWAYS... AND MINOR FLOODING OF POOR DRAINAGE AREAS.

LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
TO SAFE SHELTER IMMEDIATELY.

MALOIT
Local storm report, Jun 26, 5:56 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
556 PM EDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             2 SW JEWETT CITY        41.59N 72.01W
06/26/2009  E0.75 INCH       NEW LONDON         CT   TRAINED SPOTTER

&&

JMC

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 3:06 PM EDTSevere Thunderstorm WarningOKXOrange54 min
Jun 26, 3:55 PM EDTSevere Thunderstorm WarningOKXOrange, Putnam65 min
Jun 26, 4:01 PM EDTSevere Thunderstorm WarningOKXOrange59 min
Jun 26, 4:25 PM EDTFlash Flood WarningOKXOrange95 min
Jun 26, 4:45 PM EDTSevere Thunderstorm WarningOKXOrange45 min
Jun 26, 4:53 PM EDTSevere Thunderstorm WarningOKXRockland, Westchester52 min
Jun 26, 4:55 PM EDTSevere Thunderstorm WarningOKXBronx, Westchester50 min
Jun 26, 5:17 PM EDTSevere Thunderstorm WarningOKXWestchester43 min
Jun 26, 5:25 PM EDTSpecial Marine WarningOKX35 min
Jun 26, 5:26 PM EDTFlash Flood WarningOKXOrange, Putnam, Rockland, Westchester2 hr
Jun 26, 5:26 PM EDTSevere Thunderstorm WarningOKXBronx, Kings, New York, Queens, Richmond, Rockland and 1 more64 min
Jun 26, 5:53 PM EDTSevere Thunderstorm WarningOKXSuffolk52 min
Jun 26, 5:54 PM EDTSpecial Marine WarningOKX66 min
Jun 26, 5:59 PM EDTSevere Thunderstorm WarningOKXWestchester31 min
Jun 26, 6:02 PM EDTAreal Flood AdvisoryOKXBronx, Kings, New York, Queens, Richmond118 min
Jun 26, 6:08 PM EDTSpecial Marine WarningOKX52 min
Jun 26, 6:18 PM EDTSevere Thunderstorm WarningOKXNassau, Suffolk42 min
Jun 26, 6:19 PM EDTAreal Flood AdvisoryOKXBronx, Nassau, Suffolk116 min
Jun 26, 6:27 PM EDTSevere Thunderstorm WarningOKXBronx, Kings, Nassau, New York, Queens, Richmond and 1 more45 min
Jun 26, 6:31 PM EDTSevere Thunderstorm WarningOKXSuffolk44 min
Jun 26, 6:35 PM EDTSpecial Marine WarningOKX55 min
Jun 26, 6:37 PM EDTSpecial Marine WarningOKX113 min
Jun 26, 6:56 PM EDTSevere Thunderstorm WarningOKXSuffolk49 min
Jun 26, 6:59 PM EDTSevere Thunderstorm WarningOKXSuffolk46 min
Jun 26, 7:06 PM EDTSpecial Marine WarningOKX39 min
Jun 26, 7:37 PM EDTSpecial Marine WarningOKX23 min
Jun 26, 4:13 PM EDTSevere Thunderstorm WarningOKXGreater Bridgeport Planning Region48 min
Jun 26, 4:37 PM EDTSevere Thunderstorm WarningOKXGreater Bridgeport Planning Region, Naugatuck Valley Planning Region53 min
Jun 26, 4:55 PM EDTSevere Thunderstorm WarningOKXGreater Bridgeport Planning Region65 min
Jun 26, 4:58 PM EDTSevere Thunderstorm WarningOKXLower Connecticut River Valley Planning Region, Southeastern Connecticut Planning Region62 min
Jun 26, 5:14 PM EDTTornado WarningOKXSoutheastern Connecticut Planning Region31 min
Jun 26, 5:31 PM EDTSevere Thunderstorm WarningOKXGreater Bridgeport Planning Region44 min
Jun 26, 5:36 PM EDTTornado WarningOKXGreater Bridgeport Planning Region, Naugatuck Valley Planning Region24 min

Nearby

Flash Flood Warnings in New York, 2009Flash Flood Warnings in Connecticut, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.